# SDR SWIA201126647

- Difficulty date: May 23, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 20,113 hours, 17,333 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE DAMAGED FROM BIRD STRIKE.  EVALUATION FOR PERMANENT REPAIR REQUIRED.  (C-CHECK)  REPAIR PER REO.
